Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 4, Pages 641-644

Sufficient conditions for spiral-likeness

Department of Mathematics, College of Charleston, Charleston 29424, SC, USA

Received 13 December 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • G. Murugusundaramoorthy, “Subordination results for spiral-like functions associated with the Srivastava–Attiya operator,” Integral Transforms and Special Functions, vol. 23, no. 2, pp. 97–103, 2012. View at Publisher · View at Google Scholar
  • Halit Orhan, Dorina Răducanu, Murat Çağlar, and Mustafa Bayram, “Coefficient Estimates and Other Properties for a Class of Spirallike Functions Associated with a Differential Operator,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Kuppathai Appasamy Selvakumaran, Geetha Balachandar, and Pugazhenthi Rajaguru, “On a Class of Spirallike Functions associated with a Fractional Calculus Operator,” Kyungpook mathematical journal, vol. 55, no. 4, pp. 953–967, 2015. View at Publisher · View at Google Scholar
  • R.M. EL-Ashwah, M.K. Aouf, and M.E. Drbuk, “A new class defined by subordination for γ-spirallike functions,” Journal of the Egyptian Mathematical Society, 2015. View at Publisher · View at Google Scholar